Alert archive / Kansas / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Wichita, KS

July 29, 2013Neosho County, Wilson County, Kansas

NWS Wichita, KS issued this flash flood warning at Jul 29, 2013, 9:23 PM CDT for Neosho County, Wilson County, Kansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2013, 9:23 PM CDT (02:23 UTC)
Expired
Jul 30, 2013, 3:15 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 150 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 9:41 PM CDTFLASH FLOOD1 N Buffalo, KSHIGH WATER GOING OVER HIGHWAY 75 NORTH OF BUFFALO.
Jul 29, 10:07 PM CDTFLASH FLOODChanute, KSNUMEROUS COUNTY ROADS ARE CLOSED IN THE NORTH PART OF THE COUNTY. SOME ROADS STILL BARRICADED IN CHANUTE.
Jul 30, 1:01 AM CDTHEAVY RAIN 4.21 N Neodesha, KSTRAINED SPOTTER MEASURED 4.2 INCHES OF RAINFALL AT NEODESHA AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
210 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WGUS53 KICT 300223
FFWICT
KSC133-205-300815-
/O.NEW.KICT.FF.W.0006.130730T0223Z-130730T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT MON JUL 29 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NEOSHO COUNTY IN SOUTHEAST KANSAS...
  WILSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 315 AM CDT.

* AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN THREE TO FIVE INCHES OF RAIN HAVE
  FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF UP TO
  ONE INCH POSSIBLE.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALTOONA...BENEDICT...BUFFALO...BUXTON...CHANUTE...COYVILLE...
  EARLTON...ERIE...FREDONIA...GALESBURG...NEODESHA...NEW ALBANY...ST.
  PAUL...STARK...THAYER...SOUTH MOUND...CHANUTE AIRPORT.

AT 917 PM CDT...LAW ENFORCEMENT OFFICIALS IN NEOSHO COUNTY ARE 
ADVISING PEOPLE TO NOT DRIVE ACROSS THE COUNTY OR IN THE CITY OF 
CHANUTE OVERNIGHT. CHANUTE MARTIN JOHNSON AIRPORT REPORTED 4.65 
INCHES OF RAINFALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT.

&&

LAT...LON 3739 9596 3773 9596 3773 9509 3739 9508

$$

KETCHAM
1 follow-up statement
525 
WGUS73 KICT 300813
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
313 AM CDT TUE JUL 30 2013

KSC133-205-300818-
/O.EXP.KICT.FF.W.0006.000000T0000Z-130730T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEOSHO KS-WILSON KS-
313 AM CDT TUE JUL 30 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 AM CDT FOR WILSON AND
NEOSHO COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WILL REMAIN HIGH...WITH NUMEROUS 
COUNTY ROADS STILL IMPASSIBLE.  HOWEVER...THE EXCESS RUNOFF HAS 
ENDED THE FLASH FLOOD THREAT. FLOODED AREAS AND ROADWAYS CONTINUE 
AND THIS WARNING WILL BE REPLACED WITH A COUNTY WIDE FLOOD WARNING. 
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3739 9596 3773 9596 3773 9509 3739 9508

$$

BILLINGS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 6:43 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 29, 6:43 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
643 PM CDT MON JUL 29 2013

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 257 AM CDT MON JUL 29 2013

MAIN FORECAST CONCERNS: SEVERE WEATHER POTENTIAL THIS PM/EARLY EVE
AND HEAVY RAINFALL/FLOODING POTENTIAL INTO TUESDAY MORNING.

HIGHEST RAIN CHANCES THIS MORNING WILL BE IN CENTRAL KS WHERE
SLIGHTLY STRONGER MID-LEVEL ISENTROPIC ASCENT PERSISTS. OTHER
CONVECTION OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO MOVE
EAST-NORTHEAST REACHING SOUTH CENTRAL KS THIS MORNING. NOT EXPECTING
THIS RAIN TO BE TOO HEAVY...AVERAGING 0.25 TO 0.50 INCH. KEY
QUESTION FOR THIS PM/EVE IS HOW FAR NORTH CAN THE EFFECTIVE FRONT
MOVE...WHICH CURRENTLY STRETCHES FROM FAR SOUTHWEST KS THROUGH
NORTHERN OK. IT APPEARS REASONABLE THAT THIS FRONT MAY LIFT INTO OUR
SOUTHERN KS COUNTIES BY THIS AFTERNOON...HOWEVER TO GET MUCH FURTHER
NORTH COULD PROVE DIFFICULT GIVEN POTENTIAL FOR WIDESPREAD LOW
CLOUDS/RAIN-COOLING EFFECTS. IF PARTIAL SUN/HEATING CAN OCCUR IN THE
SOUTH...AT LEAST MODERATE INSTABILITY WILL DEVELOP THIS PM/EARLY EVE
WITH ABOUT 30 KT OF W-NWRLY DEEP LAYER SHEAR VECTORS OVERHEAD.
THEREFORE WILL CONTINUE MENTION OF POSSIBLE SEVERE STORMS IN
HAZARDOUS WEATHER OUTLOOK IN SOUTH CENTRAL/SOUTHEAST KS. FOR TONIGHT
INTO TUESDAY MORNING...A SOUTHWESTERLY 35-40 KT LOW-LEVEL JET WILL
FOCUS ISENTROPIC ASCENT ACROSS MUCH OF THE AREA...WITH STRONGEST
MOISTURE TRANSPORT TARGETING SOUTH CENTRAL/SOUTHEAST KS WHERE
PRECIPITABLE WATER IS PROGGED TO REACH 2.0 TO 2.2 INCHES. THIS IS
THE 99TH PERCENTILE ABOVE NORMAL. UPPER LEVEL DIFFLUENCE ALSO
TARGETS MUCH OF THE FORECAST AREA AIDING IN UPWARD MOTION. A
MESOSCALE COMPLEX OF RAIN/T-STORMS SHOULD DEVELOP TONIGHT...WHICH
MAY SHOW BACKBUILDING TENDENCY INTO THE LOW-LEVEL JET ACROSS SOUTH
CENTRAL KS/FLINT HILLS/SOUTHEAST KS. HAVE EXPECTED HIGHEST RAINFALL
TOTALS THROUGH TUESDAY MORNING OF 2 TO 4 INCHES BASIN AVERAGE IN
THAT AREA. THIS IS CLOSE TO A CONSENSUS OF THE 00Z GEFS MEAN QPF
MAX AND ECMWF QPF MAX IN TERMS OF LOCATION/AMOUNTS OF MAXIMUM
RAINFALL. WILL KEEP PRESENT FLOOD WATCH AREAL CONFIGURATION...HOWEVER
WILL EXTEND IT TIL 18 UTC TUESDAY ALONG/E OF THE KS TURNPIKE.
CONFIDENCE IS MEDIUM FOR COUNTY FLOODING AND POTENTIALLY MULTIPLE
RIVERS GOING INTO FLOOD ESPECIALLY IN SOUTH CENTRAL/SOUTHEAST KS.

RAIN CHANCES SHOULD DIMINISH/END LATER TUESDAY INTO WEDNESDAY BEHIND
DEPARTING MID-LEVEL WAVE WITH LOW-LEVEL FLOW BECOMING
NORTH-NORTHEASTERLY. SOME RECOVERY IN TEMPERATURES EXPECTED TUESDAY
INTO WEDNESDAY WITH LESS CLOUD COVER...BUT PROBABLY STAYING A FEW-SEVERAL
DEGREES BELOW NORMAL GIVEN RECENT WIDESPREAD HEAVY RAINS.

JMC

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 257 AM CDT MON JUL 29 2013

MEDIUM RANGE MODELS INDICATE A BROAD UPPER LEVEL RIDGE ACROSS THE
SOUTH CENTRAL STATES...WITH THE MAIN BELT OF WESTERLIES ACROSS THE
NORTHERN TIER STATES. A COLD FRONT IS PROGGED TO DROP SOUTHWARD INTO
THE KANSAS REGION FRIDAY...AND THIS BOUNDARY MAY STALL NEAR OR JUST
NORTH OF OUR AREA OVER THE WEEKEND. THIS WILL BRING BACK CHANCES OF
THUNDERSTORMS FOR THE FRIDAY THROUGH SUNDAY PERIOD. TEMPERATURE
FORECAST WILL BE NEAR TO SLIGHTLY BELOW SEASONAL AVERAGES FOR THIS
TIME OF YEAR.

JMC

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 636 PM CDT MON JUL 29 2013

NUMEROUS SHOWERS/THUNDERSTORMS WILL MOVE SLOWLY EASTWARD ACROSS
THE REGION TONIGHT. LOW CIGS YIELDING POOR AVIATION CONDITIONS OVER
CENTRAL KANSAS WILL GRADUALLY SINK SOUTHWARD OVERNIGHT AS LOW
LEVEL FRONTAL BOUNDARY ALSO PUSHES SOUTH. VERY HEAVY RAINFALL COULD
REDUCE VISIBILITIES DOWN TO AROUND 1 MILE OR LESS AT TIMES.
MEANWHILE...THE LOW CLOUDS WILL GRADUALLY SCATTER OUT FROM NORTH
TO SOUTH ON TUESDAY.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    70  87  70  87 / 100  60  10  10
HUTCHINSON      68  85  67  87 / 100  50  10  10
NEWTON          68  84  67  86 / 100  60  10  10
ELDORADO        70  86  68  85 / 100  60  10  10
WINFIELD-KWLD   71  89  70  87 / 100  60  20  10
RUSSELL         65  85  66  88 /  80  20  10  10
GREAT BEND      65  85  66  88 /  80  20  10  10
SALINA          68  84  67  87 /  90  20  10  10
MCPHERSON       67  84  67  87 /  90  40  10  10
COFFEYVILLE     73  89  71  85 /  90  60  20  10
CHANUTE         71  87  68  84 /  90  60  20  10
IOLA            71  86  69  84 /  90  60  20  10
PARSONS-KPPF    72  88  69  85 /  90  60  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ053-068>072-083-
091>096-098>100.

FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ032-033-047>052-067-
082.

&&
Hazardous weather outlook, Jul 29, 6:55 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT MON JUL 29 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-310000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
655 PM CDT MON JUL 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE REGION
TONIGHT...WITH HEAVY RAINFALL AND FLOODING LIKELY DUE TO SATURATED
GROUND SOILS. THE HEAVY RAINFALL WILL RESULT IN URBAN
FLOODING...AND FLOODING OF CREEKS...STREAMS...AND MAIN-STEM
RIVERS. PLEASE REFER TO THE LATEST FLOOD WATCH AND FLOOD WARNINGS
FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL PERSIST
EARLY TUESDAY MORNING IN SOUTH CENTRAL AND SOUTHEAST KANSAS. THIS
MAY RESULT IN COUNTY FLOODING...URBAN FLOODING...AND FLOODING OF
CREEKS...STREAMS...AND MAIN-STEM RIVERS. REFER TO THE FLOOD WATCH
FOR DETAILS.

CHANCES FOR THUNDERSTORMS WILL RETURN TO THE AREA LATE IN THE WEEK
INTO NEXT WEEKEND. A FEW STRONG STORMS WITH LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED FOR SEVERE WEATHER
TONIGHT...HOWEVER ANY HEAVY RAINFALL REPORTS CALLED INTO THE
NATIONAL WEATHER SERVICE OFFICE ARE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

CJ

In the hours before

Local storm report, Jul 29, 8:26 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
826 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     FLOOD            2 SW GENESEO            38.50N 98.18W
07/29/2013                   RICE               KS   EMERGENCY MNGR

            COUNTY ROADS CLOSED BETWEEN BUSHTON AND GENESEO. DITCHES
            FULL NEAR BUSHTON.

&&

BDK
Local storm report, Jul 29, 8:37 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
837 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HEAVY RAIN       HESSTON                 38.14N 97.43W
07/29/2013  M4.69 INCH       HARVEY             KS   CO-OP OBSERVER

            SINCE 4PM.

&&

BDK
Local storm report, Jul 29, 8:38 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
838 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      LINDSBORG               38.57N 97.67W
07/29/2013                   MCPHERSON          KS   CO-OP OBSERVER

            AROUND 6 PM LAW ENFORCEMENT PERFORMED NUMEROUS WATER
            RESCUES BY BOAT.

&&

RBL
Local storm report, Jul 29, 8:41 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
841 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HEAVY RAIN       1 S BURNS               38.08N 96.89W
07/29/2013  M4.90 INCH       BUTLER             KS   TRAINED SPOTTER

            SINCE 4PM.

&&

BDK
Local storm report, Jul 29, 8:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
856 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     1 S PENALOSA            37.70N 98.32W
07/29/2013                   KINGMAN            KS   AMATEUR RADIO

            A 14 INCH TREE WAS KNOCKED DOWN.

&&

BDK
Local storm report, Jul 29, 9:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
903 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HEAVY RAIN       CHANUTE AIRPORT         37.67N 95.49W
07/29/2013  M4.65 INCH       NEOSHO             KS   ASOS

            FELL IN A TWO HOUR TIME FRAME.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:27 PM CDTRiver Flood WarningICTChase4 days
Jul 29, 8:27 PM CDTRiver Flood WarningICTChase, Lyon7 days
Jul 29, 9:24 PM CDTRiver Flood WarningICTHarvey, Reno35 hr
Jul 29, 9:28 PM CDTRiver Flood WarningICTSaline5 hr
Jul 29, 9:46 PM CDTAreal Flood WarningICTSedgwick5 hr
Jul 29, 10:11 PM CDTSpecial Weather StatementICTButler34 min
Jul 29, 10:34 PM CDTSpecial Weather StatementICTButler26 min
Jul 29, 10:49 PM CDTAreal Flood WarningICTHarvey12 hr
Jul 29, 11:25 PM CDTRiver Flood WarningICTNeosho17 hr
Jul 29, 11:25 PM CDTRiver Flood WarningICTLabette, Neosho39 hr
Jul 30, 12:34 AM CDTAreal Flood WarningICTMontgomery9 hr
Jul 30, 1:12 AM CDTAreal Flood WarningICTSaline9 hr
Jul 30, 2:21 AM CDTRiver Flood WarningICTSaline31 hr
Jul 30, 3:15 AM CDTAreal Flood WarningICTNeosho, Wilson12 hr
Jul 30, 3:28 AM CDTRiver Flood WarningICTWilson5 hr
Jul 30, 5:58 AM CDTAreal Flood WarningICTChase, Greenwood60 hr
Jul 30, 8:19 AM CDTRiver Flood WarningICTHarvey33 hr
Jul 30, 10:31 AM CDTAreal Flood WarningICTHarvey24 hr
Jul 30, 10:54 AM CDTRiver Flood WarningICTSedgwick39 hr
Jul 30, 1:46 PM CDTRiver Flood WarningICTRice25 hr
Jul 30, 2:47 PM CDTAreal Flood WarningICTNeosho24 hr
Jul 30, 3:11 PM CDTDense Fog AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more19 hr
Jul 30, 4:30 PM CDTRiver Flood WarningICTCherokee, Labette39 hr

Nearby

Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.